MAUDE Adverse Event Report: JJGC S.A. GM ZYGOMA-S IMPLANT 3.75X42.5; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. GM ZYGOMA-S IMPLANT 3.75X42.5; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.1100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports that the day the implant was placed in ada 12, failure occurred upon insertion.Details of surgery: primary stability not achieved and implant surface not completely covered with bone.Patient presented with bone type iv and inadequate bone quality/quantity.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.

Brand Name
GM ZYGOMA-S IMPLANT 3.75X42.5
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key24040875
Report Number0001222315-2026-000121
Device Sequence Number13030436
Product Code DZE
UDI-Device Identifier07899878059769
UDI-Public07899878059769
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/12/2026
Report Date (Section F) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number109.1100
Device Lot NumberGKMX6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/12/2026
Device Age15 MO
Event Location Other
Date Report to Manufacturer12/17/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale